# SDR 7AHR201406302298

- Difficulty date: June 27, 2014
- Submitted: June 30, 2014
- Operation: Air carrier
- Aircraft: N120MN
- Make and model: Doug DC-9-83
- Aircraft serial: 53120
- Aircraft time: 41,837 hours, 41,922 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 435-446
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL IN FWD CARGO BAY BS 435-446 AT STRINGER 29R IS CORRODED.  CORROSION REMOVED AND FOUND TO BE OUT OF LIMITS IAW SRM 51-02 & 512-10-3.  FABRICATED AND INSTALLED INTERCOSTAL IAW SRM 51-10-4, 51-30-2 & 51-30-5.
